# SDR SWAA2025120129121

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 727B TO BS 767, RBL22 AND WL156 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BTW BS 727B TO BS 767, RBL22 AND WL156 AT AFT CARGO COMPARTMENT IAW SRM 51-10-02, ITEM 9,  SRM 51-40-02, & DWG 146A7500 SHEET 85 REV A.
